# SDR DALA13045033760

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY, BS 500D - 500E LBL 26, BAFFLE PLATE FLANGE IS CRACKED.  MX INSTALLED NEW BAFFLE IAW SRM 51-40.
